# SDR SWAA2022021192605

- Difficulty date: April 18, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; RH; FLOOR TO SIDEWALL SUPPORT; BS 727+4 TO BS 767; RBL 21; REQUIRES REPLACEMENT DUE TO THE EXTENT OF DAMAGE. / REMOVED; FABRICATED FLOOR SIDEALL SUPPORT. BAC 1496-377#7050-T62 LOT# 1325039-1; CHEMICAL CONVERSION TREATED; PRIMED; AND INSTALLED PER SRM 51-40-02-0G-0. DWG 146T500; 146AT502; AMM 51-21-41-370-802 AND 51-21-72-370-804 AND ESR 18-02AA2.
